RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 3, Pages 291–307 (Mi tmf4261)  

This article is cited in 7 scientific papers (total in 7 papers)

Generalized measure in Feynman path integrals

V. P. Maslov, A. M. Chebotarev


Abstract: Results obtained previously by the authors on the inclusion of Feynman path integrals in the momentum representation into general integration theory are generalized. Feynman path integrals that are not chronological products are considered. A (generalized) Feynman measure is introduced in the coordinate representation.

Full text: PDF file (1516 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 28:3, 793–805

Bibliographic databases:

Received: 14.04.1976

Citation: V. P. Maslov, A. M. Chebotarev, “Generalized measure in Feynman path integrals”, TMF, 28:3 (1976), 291–307; Theoret. and Math. Phys., 28:3 (1976), 793–805

Citation in format AMSBIB
\Bibitem{MasChe76}
\by V.~P.~Maslov, A.~M.~Chebotarev
\paper Generalized measure in Feynman path integrals
\jour TMF
\yr 1976
\vol 28
\issue 3
\pages 291--307
\mathnet{http://mi.mathnet.ru/tmf4261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449298}
\zmath{https://zbmath.org/?q=an:0351.28007}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 3
\pages 793--805
\crossref{https://doi.org/10.1007/BF01029171}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4261
  • http://mi.mathnet.ru/eng/tmf/v28/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Khrennikov, “Second quantization and pseudodifferential operators”, Theoret. and Math. Phys., 66:3 (1986), 223–230  mathnet  crossref  mathscinet  zmath  isi
    2. R. V. Bobrik, “Hierarchies of moment equations for the solution of the Schrödinger equation with random potential and their closure”, Theoret. and Math. Phys., 68:2 (1986), 841–847  mathnet  crossref  mathscinet  zmath  isi
    3. A. Yu. Khrennikov, “Superanalysis: Theory of generalized functions and pseudodifferential operators”, Theoret. and Math. Phys., 73:3 (1987), 1313–1320  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Konstantinov, V. P. Maslov, A. M. Chebotarev, “Probability representations of solutions of the Cauchy problem for quantum mechanical equations”, Russian Math. Surveys, 45:5 (1990), 1–26  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Grosche, C, “Handbook of Feynman path integrals - Introduction”, Handbook of Feynman Path Integrals, 145 (1998), 1  crossref  isi
    6. O. G. Smolyanov, A. Trumen, “Change of variable formulas for Feynman pseudomeasures”, Theoret. and Math. Phys., 119:3 (1999), 677–686  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Kravtseva A.K., “Infinite-Dimensional Evolution Equations and the Representation of their Solutions in the Form of Feynman Integrals”, Russ. J. Math. Phys., 20:2 (2013), 189–213  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:449
    Full text:165
    References:40
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019